| Model Number |
16-2840/02 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/31/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A revision due to dislocation at the connection component occurred on 2024-07-31.Originally implanted on (b)(6) 2023.[customer].
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.
Event or Problem Description
A revision due to dislocation at the connection component occurred on (b)(6)2024.Originally implanted on (b)(6) 2023.[customer].